# SDR DL777060885

- Difficulty date: October 24, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 29,892 hours, 4,873 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Weu
- Part number: 318040008
- Part serial: D00501
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON T/O PWR STABILIZER WARNING SOUNDED - T/O TRIM WAS NOT IN THE GREEN BAND. TRIM WAS IN THE GREEN BAND AT PUSH BACK. AWABS TRIM SETTING 2.5.              CHECKED MAT FOR RELATED MSGS - NONE NOTED. RAMP HAD TO RELOAD A/C REAR TO FRONT.  MAT TEST FAILS WEU REPLACED WEU RT LOADED OPS AND OPC SOFTWARE TO RT WEU PERFORMED SUCCESSFUL WEU TEST IAW MM.  ETOPS CATEGORY (E): PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
